Please use this identifier to cite or link to this item:
Type: Journal article
Title: Measures of Algebraic Sums of Sets
Author: Brown, G.
Pearce, Charles E. M.
Pecaric, Josip
Yin, Q.
Citation: Mathematical Inequalities and Applications. 2(1):25-45
Issue Date: 1999
ISSN: 1331-4343
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.